# SDR FDEA200905261793

- Difficulty date: May 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N818072
- Condition: Corroded
- Location: Bs 1140-1168
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEELBEAM LOWER CHORD FROM STA 1140 TO STA 1168, RBL 8.0", HAS CORROSION. CORROSION ON RT KEELBEAM LOWER CHORD FROM STA 1140 TO STA 1168 FOUND   EXCEEDED SRM LIMITS AFTER BLENDING. CHORD REMOVED AND REPLACED IAW SRM 51-40-02 REV.97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
